Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 31, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jun 28, 2011, 10:29 AM CDT for Bedford County, Tennessee. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2011, 10:29 AM CDT (15:29 UTC)
- Expired
- Jun 28, 2011, 9:47 PM CDT
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The text
As transmitted, in the capitals the NWS used until 2016.
702 WGUS44 KOHX 281529 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1029 AM CDT TUE JUN 28 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .HEAVY RAINFALL THIS MORNING HAS CAUSED THE GARRISON FORK TO RISE ABOVE FLOOD STAGE. IT IS EXPECTED TO REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-290329- /O.NEW.KOHX.FL.W.0031.110628T1529Z-110629T1052Z/ /WTTT1.1.ER.110628T1425Z.110628T1900Z.110629T0452Z.NO/ 1029 AM CDT TUE JUN 28 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * UNTIL TONIGHT. * AT 10AM TUESDAY THE STAGE WAS 9.2 FEET AND RISING. * THE RIVER IS EXPECTED TO CREST NEAR 11 FEET THIS AFTERNOON. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
1 follow-up statement
404 WGUS84 KOHX 290247 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 947 PM CDT TUE JUN 28 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . THE STREAM HAS DROPPED BELOW ACTION STAGE. && TNC003-290317- /O.CAN.KOHX.FL.W.0031.000000T0000Z-110629T0247Z/ /WTTT1.1.ER.110628T1425Z.110628T1545Z.110629T0452Z.NO/ 947 PM CDT TUE JUN 28 2011 THE FLOOD WARNING IS CANCELLED FOR THE GARRISON FORK NEAR WARTRACE * AT 09PM TUESDAY THE STAGE WAS 4.5 FEET. * FLOOD STAGE IS 8.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jun 28, 10:21 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 28, 10:21 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1021 AM CDT TUE JUN 28 2011 .UPDATE... HAVE UPDATED SUITE OF FORECAST PRODUCTS TO REFLECT CURRENT SATELLITE AND RADAR TRENDS AS MCS PROGGED TO MOVE ACROSS AT LEAST WRN PORTIONS OF MID STATE THRU THE REMAINDER OF THE MORNING HRS. HAVE ALSO RAISED POPS FOR THIS AFTERNOON. HAVE LOWERED HIGHS ACROSS THE ENTIRE MID STATE BY A COUPLE OF DEGREES WITH ADDITIONAL CLOUD COVERAGE EXPECTED THRU THE AFTERNOON HRS. && .PREV DISCUSSION.../ISSUED 902 AM CDT TUE JUN 28 2011/ UPDATE... UPDATING THE SUITE OF FORECAST PRODUCTS TO REMOVE CLAY...MACON... SUMNER...AND TROUSDALE COUNTIES FROM SEVERE THUNDERSTORM WATCH NUMBER 568. ALSO MADE SOME MINOR ADJUSTMENTS TO THE MORNING GRIDS IN ASSOCIATION WITH RADAR...SATELITTE...AND SFC OBS TRENDS. PREV DISCUSSION.../ISSUED 345 AM CDT TUE JUN 28 2011/ DISCUSSION... COLD FRONT CURRENTLY STRETCHING FROM SFC LOW IN THE GREAT LAKES DOWN INTO WAVE IN NE TX. ML/UL WEAK TROUGH MOVING INTO THE MID-W BUT UPPER HIGH STILL SITTING TX/OK VICINITY. AIRMASS REMAINS QUITE UNSTABLE AHEAD .WITH A CONVECTIVE BOUNDARY SHOWING UP JUST NW...WHICH IS HELPING TO SET OFF CONVECTION NEAR TN/KY BORDER AND S. SFC/UPPER LOWS OVER THE GREAT LAKES WILL SLIDE INTO CANADA LATER TODAY BRINGING COLD FRONT DOWN ACROSS THE CWA LATER THIS MORNING/EARLY AFTERNOON. RIDGING ACROSS THE PLAINS WILL KEEP S FLANK OF FRONT FROM MOVING MUCH WHICH WILL LAY BOUNDARY INTO MORE W-E FASHION. DESPITE THIS IT IS EXPECTED TO DROP SOUTH OF THE CWA BUT IT WILL SLOW IT SOME ACROSS THE SOUTH ESPECIALLY. ULTIMATELY CURRENT LINE OF STRONG TO SEVERE CONVECTION WILL CONTINUE SLIDING S...WITH ADDITIONAL DEVELOPMENT AHEAD AREA-WIDE INTO THE AFTERNOON. FRONT EXPECTED TO BE SOUTH OF THE CWA BY 00Z...THEN GETS NUDGED LITTLE FURTHER S TONIGHT AS STRONGER SFC/LL HIGHS MOVE INTO THE OH VALLEY AND UPPER TROUGHS PASS. AFTER THAT POINT SFC/LL HIGHS AND UPPER RIDGES TAKE THE REIGNS AND HOLD INTO THE FIRST PART OF THE WEEKEND...NOT ALLOWING ANY GOOD MOISTURE RETURN. NO POPS PLANNED WED-SAT. RIDGES BREAK DOWN LATE IN THE WEEKEND INTO EARLY NEXT WEEK...WHILE A WEAK FRONTAL BOUNDARY DROPS DOWN NEAR THE TN/KY BORDER. DEEP MOISTURE STILL VERY LIMITED AT THAT TIME BUT THERE IS ENOUGH FOR ISO STORMS TO DEVELOP SUN INTO MON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 28, 6:06 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 606 AM CDT TUE JUN 28 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-291115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 606 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MOST OF THE AREA...MAINLY THIS MORNING. DAMAGING WIND IS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Jun 28, 9:26 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
926 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM TSTM WND DMG 5 NE PULASKI 35.25N 86.97W
06/28/2011 GILES TN LAW ENFORCEMENT
TREE WAS DOWNED JUST SOUTHWEST OF THE MARSHALL COUNTY
LINE.
&&
31Local storm report, Jun 28, 9:27 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
06/28/2011 MARSHALL TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED IN AND AROUND LEWISBURG.
&&
31Local storm report, Jun 28, 9:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/28/2011 BEDFORD TN LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
&&
31Local storm report, Jun 28, 9:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 12 E NASHVILLE 36.17N 86.57W
06/28/2011 DAVIDSON TN NWS EMPLOYEE
A LARGE TREE LIMB WAS BLOCKING THE ROAD NEAR THE
INTERSECTION OF FIREFLY AND LEBANON DIRT ROAD.
&&
31Local storm report, Jun 28, 9:44 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
944 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 12 E NASHVILLE 36.17N 86.57W
06/28/2011 DAVIDSON TN NWS EMPLOYEE
A LARGE TREE LIMB WAS DOWNED AND WAS ALSO BLOCKING THE
ROAD NEAR THE INTERSECTION OF FIREFLY AND LEBANON DIRT
ROAD.
&&
31Local storm report, Jun 28, 9:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
946 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND GST SPRINGFIELD 36.50N 86.88W
06/28/2011 E60.00 MPH ROBERTSON TN TRAINED SPOTTER
0345 AM TSTM WND DMG GALLATIN 36.38N 86.45W
06/28/2011 SUMNER TN LAW ENFORCEMENT
A TREE WAS REPORTED DOWNED NEAR THE INTERSECTION OF
HIGHWAY 25 AND HIGHWAY 76.
0400 AM TSTM WND DMG 12 E NASHVILLE 36.17N 86.57W
06/28/2011 DAVIDSON TN NWS EMPLOYEE
A LARGE TREE LIMB WAS DOWNED AND WAS ALSO BLOCKING THE
ROAD NEAR THE INTERSECTION OF FIREFLY AND LEBANON DIRT
ROAD.
0405 AM TSTM WND DMG 12 W LEBANON 36.21N 86.54W
06/28/2011 WILSON TN NWS EMPLOYEE
A LARGE TREE LIMB WAS DOWNED AND WAS BLOCKING TULIP GROVE
ROAD.
0410 AM HAIL 3 W LEBANON 36.21N 86.38W
06/28/2011 E0.50 INCH WILSON TN NWS EMPLOYEE
0448 AM TSTM WND DMG SMITHVILLE 36.08N 91.30W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
A TREE WAS DOWNED ALONG LASSITER ROAD IN SMITHVILLE.
0545 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/28/2011 MAURY TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED IN AND AROUND COLUMBIA.
0545 AM TSTM WND GST MANCHESTER 35.47N 86.08W
06/28/2011 E60.00 MPH COFFEE TN TRAINED SPOTTER
0602 AM TSTM WND DMG 5 NE PULASKI 35.25N 86.97W
06/28/2011 GILES TN LAW ENFORCEMENT
TREE WAS DOWNED JUST SOUTHWEST OF THE MARSHALL COUNTY
LINE.
0602 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/28/2011 BEDFORD TN LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY.
0603 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
06/28/2011 MARSHALL TN LAW ENFORCEMENT
A FEW TREES WERE DOWNED IN AND AROUND LEWISBURG.
0607 AM TSTM WND DMG 5 NNE LAWRENCEBURG 35.31N 87.30W
06/28/2011 LAWRENCE TN LAW ENFORCEMENT
A TREE WAS DOWNED NEAR ETHRIDGE.
0914 AM HEAVY RAIN 5 W HOHENWALD 35.55N 87.65W
06/28/2011 M1.50 INCH LEWIS TN TRAINED SPOTTER
OVER AN 1.5 INCHES OF RAIN IN THE PAST 30 MINUTES AND
CONTINUING TO FALL. NEARBY CREEKS ARE RISING RAPIDLY.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:13 AM CDT | Special Weather Statement | OHX | Macon, Sumner | 62 min |
| Jun 28, 2:21 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 39 min |
| Jun 28, 2:43 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 62 min |
| Jun 28, 3:01 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 44 min |
| Jun 28, 3:04 AM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 25 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 58 min |
| Jun 28, 3:23 AM CDT | Special Weather Statement | OHX | Houston, Stewart | 67 min |
| Jun 28, 3:38 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 52 min |
| Jun 28, 4:08 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 37 min |
| Jun 28, 4:32 AM CDT | Special Weather Statement | OHX | DeKalb | 58 min |
| Jun 28, 4:36 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Warren, Wilson | 38 min |
| Jun 28, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lewis, Marshall, Maury | 55 min |
| Jun 28, 5:38 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 37 min |
| Jun 28, 5:49 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 56 min |
| Jun 28, 5:57 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 40 min |
| Jun 28, 8:56 AM CDT | Special Weather Statement | OHX | Lawrence, Lewis | 34 min |
| Jun 28, 9:21 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury | 3 hr |
| Jun 28, 9:53 AM CDT | Flash Flood Warning | OHX | Lawrence, Lewis, Perry, Wayne | 3 hr |
| Jun 28, 10:06 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 39 min |
| Jun 28, 10:26 AM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 34 min |
| Jun 28, 10:44 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 31 min |
| Jun 28, 10:58 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 47 min |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.